Agenda: Regional Toll Advisory Committee

Subject	RTAC Meeting #6	
Meeting Date:	Monday, April 24, 2023	
Setting:	In-Person, Virtual Option (Zoom and YouTube livestream)	
Location:	Billy Frank Jr. Conference Center at Ecotrust (721 NW 9th Avenue in Portland)	
Meeting Time:	9:00 am – 11:30 am	

OBJECTIVES

- Gain shared understanding of how community members are helping to advance equity in toll program planning
- Provide input on screening criteria that will be used to identify public transportation projects and supportive services that complement congestion pricing on I-5 and I-205
- Provide feedback on draft framework for toll project monitoring

AGENDA

Time	Торіс	Speaker
9:00 am (10 minutes)	Welcome and agenda review	David Kim, Facilitator Kris Strickler, ODOT Director and Chair
9:10 am (35 minutes)	 Advancing equity for the Oregon Toll Program (Information) Equity Framework EMAC Foundational Statements EMAC report-out ODOT's equitable engagement tools 	James Paulson, EMAC Hannah Williams, ODOT
9:45 am (30 minutes)	 Public Transportation Strategy: Initial screening criteria (<i>Discussion</i>) Overview of purpose, goal, objectives and committee approach Screening process and draft criteria to identify public transportation projects and supportive services that that are complementary to congestion pricing on I-5 and I-205 Connects to one of RTAC's 5 key questions: What partnerships and resources should ODOT and local public transportation providers pursue to make public transportation and multimodal travel a viable alternative to driving on I-5 and I-205? 	Karyn Criswell, ODOT Tom Mills, TriMet



RTAC Meeting #6, Monday, April 24, 2023

Time	Торіс	Speaker
10:15 am (45 minutes)	 Toll Program Monitoring Framework (Discussion) Purpose Diversion monitoring case study Draft monitoring framework Connects to one of RTAC's 5 key questions: What partnerships should ODOT and local jurisdictions pursue for short-term and long-term monitoring of mitigation strategies to address negative impacts from diversion to low-income workers, small businesses, neighborhoods, local roads and the broader transportation system? 	Mandy Putney, ODOT Tyler Patterson, WSDOT
11:00 am (10 minutes)	Public comment Meeting observers are welcome to provide comment to members of the RTAC. Comments or questions will not be responded to by RTAC members. Up to 2 minutes are allotted per person if no more than 5 people seek to present. If there are more people who want to speak, then the amount of time per person may be reduced.	David Kim, Facilitator
11:10 am (20 minutes)	 Project Updates (Information) STRAC report out Results of RMPP scoping period Outcomes from I-205 Toll Project comment period 	Commissioner Nafisa Fai Mandy Putney, ODOT
11:30 am	Adjourn	

MEETING RESOURCES:

- Oregon Toll Program Equity Framework: <u>https://www.oregon.gov/odot/tolling/Documents/Toll_Projects_Equity_Framework_with_Appendix_A.pdf</u>
- Final RTAC Charter: <u>https://www.oregon.gov/odot/tolling/Documents/2023-02-27_RTAC_Charter_508.pdf</u> (adopted at the February 27 meeting)
- ODOT Equitable Engagement Compensation Program: <u>https://www.oregon.gov/odot/Get-Involved/Pages/EECP.aspx</u>
- RMPP Scoping Period Engagement Report: <u>https://www.oregon.gov/odot/tolling/Documents/RMPP%20Scoping%20Engagement%20Report</u> <u>%20Final%202023.pdf</u>

